Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 53, Number 3

All articles in this issue are freely accessible.

Compactness framework and convergence of Lax-Friedrichs and Godunov schemes for a $2×2$ nonstrictly hyperbolic system of conservation laws
Bruno Rubino.
Quart. Appl. Math. 53 (1995), 401-421
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1343459
Shock-layer bounds for a singularly perturbed equation
Jeffrey S. Scroggs.
Quart. Appl. Math. 53 (1995), 423-431
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1343460
The effective electrical conductivity of nonlinear laminate composites
Guoan Li and Andrew S. Douglas.
Quart. Appl. Math. 53 (1995), 433-464
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1343461
On unstable and neutral spectra of incompressible inviscid and viscid fluids on the $2$D torus
Vincent Xiaosong Liu.
Quart. Appl. Math. 53 (1995), 465-486
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1343462
Construction and qualitative behavior of solutions for a system of nonlinear hyperbolic conservation laws with damping
L. Hsiao and S. Q. Tang.
Quart. Appl. Math. 53 (1995), 487-505
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1343463
Steady state solution for electrochemical processes with multiple reacting species
Xun Yu.
Quart. Appl. Math. 53 (1995), 507-525
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1343464
On finite displacements of curved annular elastic membranes without wrinkling
Armin Beck and Hans Grabmüller.
Quart. Appl. Math. 53 (1995), 527-550
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1343465
On the well-posedness of the initial value problem for elastic-plastic oscillators with isotropic work-hardening
Keming Wang.
Quart. Appl. Math. 53 (1995), 551-558
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1343466
A generalisation of Prüfer’s transformation
N. Anderson and A. M. Arthurs.
Quart. Appl. Math. 53 (1995), 559-562
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1343467
A model for the effect of roughness on the load capacity of journal bearings
D. W. Pravica.
Quart. Appl. Math. 53 (1995), 563-573
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1343468
A Riemann problem for an elastic bar that changes phase
Yier Lin.
Quart. Appl. Math. 53 (1995), 575-600
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1343469
American Mathematical Society